# SDR SWAA2015020636374

- Difficulty date: January 9, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 72,481 hours, 60,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545875U70
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ON INNER CREASE BEAM CORD CORRODED BETWEEN BS 294 TO 332, BETWEEN RBL 53 TO RBL 60.  REPAIRED BEAM IAW SRM & DWG.
